# SDR UHLA2013062400275

- Difficulty date: June 24, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 23,253 hours, 13,382 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR ENTRYWAY HAS CORROSION ON AFT AIDE OF BUMPER PLATE NUTPLATES ATTACH STRUCTURE.   R & R FWD CARGO DOOR CUTOUT LOWER AND AFT SEAL RESTS.  MAJOR REPAIR
